# SDR GTIA2015112301415

- Difficulty date: November 23, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N631NK
- Make and model: Airbus A320-232
- Aircraft serial: 6327
- Aircraft time: 4,471 hours, 2,000 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE2400006
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY DOOR ASSIST BOTTLE REQUIRES SERVICING.  SERVICED R1 DOOR EMERGENCY DOOR ASSIST BOTTLE IAW AMM 52-10-00.
